# SDR CA000829016

- Difficulty date: August 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 7X19
- Condition: Frayed
- Location: Flight Controls
- Component: Extra Flex Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILST P/N C3CF195-7 AND P/N C3CF199-5. WHILST CARRYING OUT AN 800 HOUR INSPECTION OF THE AIRCRAFT, SEVERAL CABLES WERE FOUND THAT HAD A QUANTITY OF BROKEN STRANDS BEYOND THE ALLOWABLE LIMITS. THESE ARE TWO OF THE CABLES. IT SHOULD BE NOTED THAT THE AIRCRAFT MANUAL STATES THAT THE CABLES MUST BE INSPECTD THROUGHOUT THEIR ENTIRE LENGTH. IN ORDER FOR THIS TO BE ACCOMPLISHED, THE CABLES MUST BE REMOVED FROM THE AIRCRAFT. IT SHOULD BE NOTED THAT THESE DEFECTIVE CABLES WOULD NOT HAVE BEEN FOUND BY INSPECTING THE CABLES WHILE STILL INSTALLED ON THE AIRCRAFT.
